Biharmonic Pseudo-Riemannian Submersions from 3-Manifolds


Erken I. K. , MURATHAN C.

FILOMAT, vol.32, no.2, pp.543-552, 2018 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 32 Issue: 2
  • Publication Date: 2018
  • Doi Number: 10.2298/fil1802543e
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.543-552
  • Bursa Uludag University Affiliated: Yes

Abstract

We classify the pseudo-Riemannian biharmonic submersion from a 3-dimensional space form onto a surface.